# SDR HNAA2013092300507

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,817 hours, 54,236 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 85410440
- Condition: Cracked
- Location: Nacelle Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL ANGLE FOUND CRACKED ON LT NACELLE, INBD SIDE.  REPAIRED FIREWALL ANGLE WITH NEW AND INSTALLED IAW RD8-54-0651.
